Tony's Publications Page
From 1980 - 1989 Publications are arranged in chronological order. Publications other than research articles, published in international journals, are encoded with a letter indicating the type of publication

Keys to types:

1980

*62. Rehr, J., Joyce, G.S. and Guttmann, A.J., A recurrence technique  for confluent singularity analysis of power series, J. Phys. A. 13, (1980) 1587-602.

63. Whittington, S.G., Torrie, G.M. and Guttmann, A.J., The surface susceptibility exponent for the polymer problem, J. Phys. A, 13, (1980) 789-94.

64. Enting, I.G. and Guttmann, A.J., The square lattice Ising model with a free surface, J. Phys.A, 13, (1980) 1043-50.

65. Guttmann, A.J., Torrie, G.M. and Whittington, S.G., Surface critical behaviour of the Ising model, J. Mag. & Mag.Mat., 15-18, 1091-92 (1980).  A

66. Guttmann, A.J., Correction to scaling exponents and critical properties of the n vector model with dimensionality > 4, J. Phys. A. 13, (1980) 233-9.

67. Guttmann, A.J. and Reeve, J.S., Critical behaviour of the four dimensional
n = 0 model with a free surface, J. Phys. A. 13, (1980) 3495-3500.

*68. Guttmann, A.J. and Reeve, J.S., Critical behaviour of the n-vector model with a free surface, Phys. Rev. Letts., 45, (1980) 1581-3.

1981

69. Reeve, J.S. and Guttmann, A.J., Semi-infinite ?4 systems: Epsilon expansions for susceptibility exponents, J. Phys. A. 14, (1981) 687-792.

70. van Dyke, M. and Guttmann, A.J., Converging shock waves, Proc. of the 33rd Meeting of the Fluid Mechanics Division of the Americal Physical Society, Bull. Amer. Phys. Soc. (1981). A

71. Reeve, J.S. and Guttmann, A.J., Renormalisation group calculations of the critical exponents of the n-vector model with a free surface, J. Phys. A. 14, (1981) 3537-66.

1982

72. Guttmann, A.J. and Whittington, S.G., Real space renormalisation group study of bond-site percolation on anisotropic triangular lattice, J. Phys. A: Math. Gen. 15, (1982) 2267-71.

73. Torrie, G.M., Gaunt, D.S., Guttmann, A.J. and Whittington, S.G., Series analysis study of bond-site percolation on an anisotropic triangular lattice, J. Phys. A: Math. Gen. 15, (1982) 2259-2266.

74. Guttmann, A.J., On the number of lattice animals embeddable in the square lattice, J. Phys. A: Math. Gen. 15, (1982) 1987-90.

75. Reeve, J.S. and Guttmann, A.J., Critical behaviour of ?3 field theories in three dimensions, Phys. Rev. B. 26, (1982) 3923-28.

*76. van Dyke, M. and Guttmann, A.J., The converging shock wave from a spherical or cylindrical piston, J. Fluid Mech. 120, (1982) 451-62.

1983

77. van Dyke, M. and Guttmann, A.J., Subsonic potential flow about a cylinder and the transonic controversy, J. Aust. Math. Soc. Series B. 24, (1983) 243-61.

78. Guttmann, A.J., Bounds on connective constants for self-avoiding walks, J. Phys. A: Math: Gen. 16, (1983) 2233-2238.

79. Guttmann, A.J., Bounds on self-avoiding walks on directed square lattices, J. Phys. A: Math. Gen. 16, (1983) 3885-3984.

1984

80. Guttmann, A.J., On two dimensional self-avoiding random walks, J. Phys. A: Math. Gen. 17, (1984) 455-68.

*81. Guttmann, A.J. and Wormald, N.C., On the number of spiral self-avoiding walks, J. Phys. A: Math. Gen. 17, (1984) L271-274.

82. Guttmann, A.J., Byrnes, C. and Frankel, N.E., A generalised self-avoiding walk, J. Phys. A: Math. Gen. 17, (1984) L457-61.

83. Byrnes, C. and Guttmann, A.J., On self-repelling walks, J. Phys. A: Math. Gen. 17, (1984) 3335.

84. Guttmann, A.J. and Hirschhorn, M., Comment on the number of spiral self-avoiding walks, J. Phys. A: Math. Gen. 17, (1984) 3613-3614.

1985

*85. Guttmann, A.J., Lattice Trails I: Exact results, J. Phys. A: Math. Gen. 18, (1985) 567-573.

86. Guttmann, A.J., Lattice Trails II: Numerical results, J. Phys. A: Math. Gen. 18, (1985) 575-588.

*87. Guttmann, A.J. and Torrie, G.M., Critical Behaviour at an edge for the s.a.w. and Ising model, J. Phys. A: Math. Gen. 18, (1985) 3539-3552.

88. Guttmann, A.J. and Nymeyer, A., Series analysis of the two-dimensional step model, J. Phys. A: Math. Gen. 18, (1985) 495-499.

89. Enting, I.G. and Guttmann, A.J., Polygons on the square, L and Manhattan Lattices, J. Phys. A: Math. Gen. 18, (1985) 1007-1017.

90. Guttmann, A.J., On the connective constants of two-dimensional self-avoiding walks, Z. Phys. B. 61, (1985) 217-8.

91. Guttmann, A.J., and Wallace, K.J., On three-dimensional spiral anisotropic self-avoiding walks, J. Phys. A: Math. Gen. 18, (1985) L1049-L1054.

1986

92. Guttmann, A.J. and Wallace, K.J., Two-dimensional spiral self-avoiding walks, J. Phys. A: Math. Gen. 19, (1986) 1645-1643.

93. Guttmann, A.J., Osborn, T.R. and Sokal, A.D., Connective constant of the self-avoiding walk on the triangular lattice, J. Phys. A: Math. Gen. 19, (1986) 2591-2598.

94. Guttmann, A.J., On the validity of hyperscaling for the d=3 Ising model, Phys.Rev.B. 33, (1986) 5089-92.

1987

95. Guttmann, A.J. and Szekeres, G., Spiral self-avoidng walks on the triangular lattice, J. Phys. A: Math. Gen. 20, (1987) 481-493.

96. Guttmann, A.J., Comment on the 'The exact location of partition function zeros, a new method for statistical mechanics', J. Phys. A: Math. Gen. 20, (1987) 511-512.
97.
Guttmann, A.J., On the critical behaviour of self-avoiding walks, J. Phys. A: Math. Gen. 20, (1987) 1839-1854.

98. Guttmann, A.J., The high temperature susceptibility and spin-spin correlation function of the three-dimensional Ising model, J. Phys. A: Math. Gen. 20, (1987) 1855-63.

1988

*99. Guttmann, A.J. and Enting, I.G., The size and number of rings on the square lattice, J. Phys. A: Math. Gen. 21, (1988) L165-172.

100. Guttmann, A.J. and Osborn, T.R., A Monte Carlo study of lattice trails, J. Phys. A: Math. Gen. 21, (1988) 513-7.

101. Guttmann, A.J. and Enting, I.G., The number of convex polygons on the square and honeycomb lattices, J. Phys. A: Math. Gen. 21, (1988) L467-74.

102. Baxter, R.J. and Guttmann, A.J., Series expansion of the percolation probability for the directed square lattice, J. Phys. A: Math. Gen. 21, (1988) 3193.

103. Guttmann, A.J. and Enting, I.G., Self avoiding polygons – towards an exact solution?, Nucl. Phys. B, 5A, (1988) 234.

104. Essam, J.W., Guttmann, A.J. and De’Bell, K., On two dimensional directed percolation, J. Phys. A: Math. Gen. 21, (1988) 3815.

1989

*105. Guttmann, A.J., "Asymptotic analysis of coefficients in phase transitions and critical phenomena" Vol 13. Eds. C. Domb and J. Lebowitz (Academic Press, London 1989) pp 1-234. (Book)

106. Guttmann, A.J., On the critical behaviour of self-avoiding walks II. J. Phys. A: Math. Gen. 22, (1989) 2807-13.

107. Enting, I.G. and Guttmann, A.J., Polygons on the honeycomb lattice, J. Phys. A: Math. Gen. 22, (1989) 1371-84.

108. Enting, I.G. and Guttmann, A.J., Area weighted moments of convex polygons on the square lattice, J. Phys. A: Math. Gen. 22, (1989) 2639-42.

109. Manna, S.S., Guttmann, A.J. and Hughes, B.D., Diffusion on two-dimensional random walks, Phys. Rev. A. 39, (1989) 4337-40.

110. Manna, S.S. and Guttmann, A.J., Kinetic growth walks and trails on oriented square lattices: Hull percolation and percolation hulls, J. Phys. A: Math. Gen. 22, (1989) 3113-22.

111. Manna, S.S., Guttmann, A.J., and Roy, A.K., Diffusion on self-avoiding networks, J. Phys. A: Math. Gen. 22, (1989) 3621-7.

112. Hamer, C.J. and Guttmann, A.J., Cluster expansions for the Ising and Heisenberg Spin Models in Hamiltonian Lattice Field Theory, J. Phys. A: Math. Gen. 22, (1989) 3653-61.

113. Guttmann, A.J. and Manna, S.S., The geometric properties of planar lattice trails, J. Phys. A: Math. Gen. 22, (1989) 3613-9.